One Square - Ar Rabi, 7773, 13315 Riyadh SA
Whites
One Square - Ar Rabi, 7773, Riyadh, SA
+966920006648 https://www.whites.net/s/5e5b8eb5e1a30016118f588f/62495a1e58355cabd8278173/app-icon-1024x1024px-480x480.png" [email protected]
5e7f8b4e09576fe46d7ab835 Solpadeine Capsule 20pcs https://www.whites.net/s/5e5b8eb5e1a30016118f588f/63a1bdf2e513240019fa9a16/5777.jpg

What is Paracetamol/codeine/caffeine used for :

This combination consists of three active ingredients; Paracetamol, codeine and caffeine. Paracetamol is a medication that belongs to a class of medications known as analgesics (painkillers) and antipyretics (fever reducers). Codeine phosphate is a medication that belongs to a class of medicines known as “opioid analgesics”, it is a moderate painkiller and mild antitussive (suppresses cough). Caffeine is used to increase the absorption of Paracetamol and to enhance its analgesic effect. This combination of active ingredients is used to relieve moderate pain.

Do not take Paracetamol/Codeine/Caffeine :

  • If you are allergic to Paracetamol, Codeine or Caffeine, opioids or any of the ingredients in this medicine. Tell your doctor about the allergy and what signs you had.
  • If you are taking other Paracetamol containing products. Make sure not to exceed the dose.
  • If you have breathing difficulties or asthma.
  • If you are chronically constipated.
  • If you are breastfeeding.
  • If you have recently had a biliary duct surgery.
  • If you are taking or have taken during the previous 14 days medications that are known as MAO inhibitors (used for depression).
  • If you have had a previous head injury or a problem that causes increased intracranial pressure (increased pressure in your head).
  • If you are aware that your body usually converts codeine into morphine very rapidly.

Do not give Paracetamol/Codeine/Caffeine to :

Patients with acute obstructive sleep apnea syndrome (breathing repetitively stops and starts during sleep) who are 18 years of age or less and who have undergone tonsillectomy (removal of tonsils) or adenoidectomy (removal of adenoids present in your nasal and throat area).

Children who are younger than 12 years of age.

Warnings and Precautions :

  • Talk to your doctor or pharmacist if you develop allergic reactions such as shortness of breath, skin rash, swelling of the face or neck, decreased blood pressure and dizziness.
  • Make sure to tell your doctor if you have liver or kidney problems, including alcoholic liver disease or if you have mild arthritis (joints inflammation) and need to take painkillers on a daily basis.
  • Long term use of this medication may be harmful to your liver.
  • Contact your doctor if symptoms are not relieved.
  • Tell your doctor if you are intolerant to some types of sugars or have a glucose-6-phosphate dehydrogenase deficiency.
  • Tell your doctor if you are a chronic alcohol consumer, have had your gallbladder removed, malnourished or dehydrated, have a thyroid or abdominal problem, low blood pressure, hemolytic anemia (type of anemia).
  • Tell your doctor if you have glutathione deficiency.
  • Talk to your doctor you weigh less than 50 kg.
  • Make sure to take this medicine in the lowest possible dose and for the shortest duration of time.
  • Make sure to avoid excessively taking products that contain caffeine (e.g. tea, coffee, and some canned drinks). Concomitant intake of this medication with caffeine containing products may cause tension and irritation.
  • This medication was shown to be converted to morphine in some patients. Make sure to talk to your doctor if you experience side effects of fast conversion of this medication to morphine, like, confusion, small pupils, slow or shallow breathing, constipation, drowsiness, nausea or vomiting and lack of appetite. Stop the medication immediately if you develop any of these signs.

Possible side effects :

Possible side effects of Paracetamol/ codeine/ caffeine include signs of an allergic reaction, like rash and itching, signs of breathing problems like difficulty breathing which are more likely to happen if you have previously experienced them after taking similar painkiller medications like aspirin and ibuprofen, sudden weight loss, nausea, yellowing of the skin and eyes, loss of appetite, unexplained bleeding or bruising and stomach pain. Common side effects include nausea, constipation, dizziness, vomiting, drowsiness, exacerbation of headaches and medication dependence if used for a long period of time.

Other medicines and Paracetamol/ codeine/ caffeine :

  • Tell your doctor or pharmacist if you are taking, have recently taken or might take any other medications.
  • If you are taking metoclopramide or domperidone (used for vomiting or nausea).
  • If you are taking cholestyramine (used to lower blood cholesterol).
  • If you are taking blood thinning medications (e.g. warfarin) and you need to take a painkiller every day. Concomitant chronic use of painkillers and blood thinning medications may increase the risk of bleeding.
  • If you are taking other Paracetamol-containing medications.
  • If you are taking antidepressants (including MAO inhibitors) or sedatives or tranquilizers or phenothiazines or alcohol or any other medication that can make you sleepy.
  • If you are taking probenecid (used to treat gout).
  • If you are taking decongestants (used to reduce nasal congestion).
5777
in stock SAR 13.15
SOLPADEINE
SOLPADEINE
View Brand Store
[{"_id":"5e7f8aaf09576fe46d7a7cf6","name":"SOLPADEINE","publish":"1","images":[],"SEO":{"title":"Shop SOLPADEINE Products | Whites","description":"Order all your SOLPADEINE Products online from Whites. ✔️ Delivery to all cities ✔️ Free delivery for orders over 299 SAR."},"metafields":{"most_wanted":"0","mobile":{},"whites_brand_banner":{},"brand":{}},"alias":"solpadeine","sort_order":13,"_metadata":{"i18n":{"AR":{"name":"سولبادين","SEO":{"description":"تسوقوا جميع منتجات سولبادينمن وايتس اونلاين ✔️ توصيل مجاني للطلبات الاكثر من 300 ريال. ✔️ توصيل لجميع المحافظات.","title":"منتجات سولبادين| وايتس"}},"EN":{}}},"substore":[],"facet_group":"","description":""}]

Solpadeine Capsule 20pcs

SAR 13.15
This Product is only deliverable in Riyadh
Available


See all products of this brand to stay updated on exciting launches, new collections & more!

What is Paracetamol/codeine/caffeine used for :

This combination consists of three active ingredients; Paracetamol, codeine and caffeine. Paracetamol is a medication that belongs to a class of medications known as analgesics (painkillers) and antipyretics (fever reducers). Codeine phosphate is a medication that belongs to a class of medicines known as “opioid analgesics”, it is a moderate painkiller and mild antitussive (suppresses cough). Caffeine is used to increase the absorption of Paracetamol and to enhance its analgesic effect. This combination of active ingredients is used to relieve moderate pain.

Do not take Paracetamol/Codeine/Caffeine :

  • If you are allergic to Paracetamol, Codeine or Caffeine, opioids or any of the ingredients in this medicine. Tell your doctor about the allergy and what signs you had.
  • If you are taking other Paracetamol containing products. Make sure not to exceed the dose.
  • If you have breathing difficulties or asthma.
  • If you are chronically constipated.
  • If you are breastfeeding.
  • If you have recently had a biliary duct surgery.
  • If you are taking or have taken during the previous 14 days medications that are known as MAO inhibitors (used for depression).
  • If you have had a previous head injury or a problem that causes increased intracranial pressure (increased pressure in your head).
  • If you are aware that your body usually converts codeine into morphine very rapidly.

Do not give Paracetamol/Codeine/Caffeine to :

Patients with acute obstructive sleep apnea syndrome (breathing repetitively stops and starts during sleep) who are 18 years of age or less and who have undergone tonsillectomy (removal of tonsils) or adenoidectomy (removal of adenoids present in your nasal and throat area).

Children who are younger than 12 years of age.

Warnings and Precautions :

  • Talk to your doctor or pharmacist if you develop allergic reactions such as shortness of breath, skin rash, swelling of the face or neck, decreased blood pressure and dizziness.
  • Make sure to tell your doctor if you have liver or kidney problems, including alcoholic liver disease or if you have mild arthritis (joints inflammation) and need to take painkillers on a daily basis.
  • Long term use of this medication may be harmful to your liver.
  • Contact your doctor if symptoms are not relieved.
  • Tell your doctor if you are intolerant to some types of sugars or have a glucose-6-phosphate dehydrogenase deficiency.
  • Tell your doctor if you are a chronic alcohol consumer, have had your gallbladder removed, malnourished or dehydrated, have a thyroid or abdominal problem, low blood pressure, hemolytic anemia (type of anemia).
  • Tell your doctor if you have glutathione deficiency.
  • Talk to your doctor you weigh less than 50 kg.
  • Make sure to take this medicine in the lowest possible dose and for the shortest duration of time.
  • Make sure to avoid excessively taking products that contain caffeine (e.g. tea, coffee, and some canned drinks). Concomitant intake of this medication with caffeine containing products may cause tension and irritation.
  • This medication was shown to be converted to morphine in some patients. Make sure to talk to your doctor if you experience side effects of fast conversion of this medication to morphine, like, confusion, small pupils, slow or shallow breathing, constipation, drowsiness, nausea or vomiting and lack of appetite. Stop the medication immediately if you develop any of these signs.

Possible side effects :

Possible side effects of Paracetamol/ codeine/ caffeine include signs of an allergic reaction, like rash and itching, signs of breathing problems like difficulty breathing which are more likely to happen if you have previously experienced them after taking similar painkiller medications like aspirin and ibuprofen, sudden weight loss, nausea, yellowing of the skin and eyes, loss of appetite, unexplained bleeding or bruising and stomach pain. Common side effects include nausea, constipation, dizziness, vomiting, drowsiness, exacerbation of headaches and medication dependence if used for a long period of time.

Other medicines and Paracetamol/ codeine/ caffeine :

  • Tell your doctor or pharmacist if you are taking, have recently taken or might take any other medications.
  • If you are taking metoclopramide or domperidone (used for vomiting or nausea).
  • If you are taking cholestyramine (used to lower blood cholesterol).
  • If you are taking blood thinning medications (e.g. warfarin) and you need to take a painkiller every day. Concomitant chronic use of painkillers and blood thinning medications may increase the risk of bleeding.
  • If you are taking other Paracetamol-containing medications.
  • If you are taking antidepressants (including MAO inhibitors) or sedatives or tranquilizers or phenothiazines or alcohol or any other medication that can make you sleepy.
  • If you are taking probenecid (used to treat gout).
  • If you are taking decongestants (used to reduce nasal congestion).

How to take Paracetamol/ codeine/ caffeine :

Adults :Take 1 to 2 capsules orally every 4 to 6 hours as needed. Make sure not to exceed 8 capsules in 24 hours.

Adolescents aged 16 to 18 years :Take 1 to 2 capsules orally every 6 hours as needed. Make sure not to exceed 8 capsules in 24 hours.

Adolescents aged 12 to 15 years:Take 1 capsule orally every 6 hours as needed. Make sure not to exceed 4 capsules in 24 hours.

Children under 12 years of age:Do not give this medication to children under 12 years of age.

  • Talk to your doctor and stop taking the medication if your pain is not relieved within 3 days or if you are feeling worse or new signs or symptoms have started.
  • Take capsule with or without food. Take after food if you experience stomach ache.
  • Take capsule with a full glass of water.
  • Do not take a higher than recommended dose and do not take the medication more frequently than every 4 hours.
  • Do not take this medication with other Paracetamol or codeine containing medications.

Ratings & Reviews

0/5